MathSciNet Relay Station
MathSciNet bibliographic data
MR1073774 35C20 (35L40 35L60 78A05)
Joly, Jean-Luc; Rauch, Jeffrey Justification of multidimensional single phase semilinear geometric optics. Trans. Amer. Math. Soc. 330 (1992), no. 2, 599–623.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement